# SDR 06FDEA1178

- Difficulty date: March 21, 2006
- Submitted: March 21, 2006
- Operation: Air carrier
- Aircraft: N568FE
- Make and model: Doug DC-10-10
- Aircraft serial: 47827
- Aircraft time: 67,302 hours, 21,415 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Repair
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AIRPLANE'S MODIFICATION FROM P TO F/ACF FOUND:  LT WING, LEADING EDGE, STA XFS 150, EXISTING REPAIR ON EXT SIDE.  NO ACTION TAKEN, REPAIR IS CONFORM TO SRM 57-10-00 FIG 40.
